On time dilation in quasar light curves
Version of Record online: 9 APR 2010
© 2010 The Author. Journal compilation © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 405, Issue 3, pages 1940–1946, July 2010
How to Cite
Hawkins, M. R. S. (2010), On time dilation in quasar light curves. Monthly Notices of the Royal Astronomical Society, 405: 1940–1946. doi: 10.1111/j.1365-2966.2010.16581.x
- Issue online: 23 JUN 2010
- Version of Record online: 9 APR 2010
- Accepted 2010 February 23. Received 2010 February 19; in original form 2010 January 29
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!